# SDR CA140319001

- Difficulty date: March 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 118,229 hours
- Engine: Ge CF680C2B6
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL, THE CREW HAD AN INDICATION OF L/E SLAT ASYMMETRY.  ACTUAL L/E SLATS WERE IN THE CORRECT POSITION ON BOTH SIDES RESOLUTION: CARRIED OUT FMR STEPS 2 TO 4 AND NO FAULTS NOTED. STEP 5 ALSO CARRIED OUT. THE RESISTANCE WAS MEASURED AT 19.7 OHMS. SENSOR S278 ADJUSTED TO 0.105" IAW AMM 27-88-01.  OPS TEST OF THE SLAT SYSTEM CARRIED OUT.
